I completed a 21 pill pack of Medrol almost 2 weeks ago and I'm STILL suffering from bouts of anxeity and insomnia. I find it very difficult to fall asleep due to nervousness and once and if I do fall asleep, it's not for very long. this all started when i began treatment with Medrol and I had terrible insomnia on it and now what seems to be off of it. Is it possible the medication could still be lingering in my body? Or am I possibly just working myself up into believing that it is?
- Medrol Information for Consumers
- Medrol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Medrol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2011 • 1 answer
Posted 11 Oct 2011 • 1 answer
Posted 9 Sep 2013 • 1 answer
How long can you do a solu Medrol one hr infusion every 3 weeks for a treatment of p p ms?what could
Posted 1 May 2014 • 1 answer
I had 3 days of 1000 mg Solu-medrol in December '14. Had severe migraine 3 wks later that triggered?
Posted 11 Jan 2015 • 1 answer